# SDR 96ZZZX6009

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6341X
- Make and model: Cessna 340A
- Aircraft serial: 340A0510
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Eng Support
- Part time: 4,574 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND 1.5 INCH CRACK ON AIRFRAME STRUCTURE SUPPORTING RIGHT ENGINE AND TURBOCHARGER.  CESSNA REPORTS THAT THEY HAVE NOT SEEN THIS PROBLEM ON 340'S, BUT THEY HAVE SEEN IT ON 400 SERIES.  THIS AIRCRAFT HAS RAM ENGINES OF INCREASED HP/STRESS.
